Contact us

Send your remarks and questions to the Ilmenau University Library.

Your message regarding the following title:
Title: Disproof of a conjectured inequality arising in the theory of magnetic flux diffusion
Other Involved Persons: Book, David L.
Other Involved Persons: Brun, Todd A.
Source: Journal of Mathematical Physics, Vol. 30, No. 12 (1989), p. 2947-2950
ISSN: 1089-7658

Reply from the library via email:
Reply desired No reply desired
Please enter the correct solution to the following calculation in figures:

three plus six =